Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Mottling behind thighs, shooting pain in legs. MRI of spine shows disc bulging. Suggestions?

I recently have noticed what appears to be a mottling appearance behind both thighs. I am not cold by nature. A MMRI of my spine reveals multiple disc bulging & I have been having pain running up & down my legs....a bulge is pressing a nerve. I am to begin PT next week to strengthen my core, but this mottling now has me concerned. Any idea what thus could be? Thank you!
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Mottling behind the thighs are not related to lumbar disc bulges and nerve compression.

Mottling could be due to minor bleeding underneath the skin. Are you taking medicines like aspirin? If not, you may need to check your platelet count. Please consult your GP for further evaluation.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor